MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32551
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient underwent an original implant procedure during which several i-cast stents were placed, including covered stents in the renal arteries through small fenestrations (sizes: i-cast 6x22 mm on the right and 7x22 mm on the left, with 5-7 mm overlap inside the aorta).The neck anatomy was parallel, and ballooning was performed at all contralateral junction points, using a 10x2 balloon to flare the intra-aortic segment of the covered stent.Although the device was inspected prior to use and the instructions for use (ifu) were followed, a completion angiogram revealed an endoleak at the distal end in the bifurcated abdominal aorta, raising concerns about a potential crotch tear at the bifurcation.Approximately 30 days later, a follow-up scan confirmed the presence of an endoleak, which was identified as a type iii endoleak between the distal graft and leg graft.The patient required reintervention, and a completion graft was reintroduced to realign the original graft, followed by post-implantation re-ballooning.The physician, after reviewing the case, believed that aggressive ballooning may have contributed to the problem.No adverse events were reported, and although the graft could not be deployed in the target zone, no difficulties were experienced during deployment, and the patient¿s anatomy was not tortuous.A cook representative was present for the case, but it remains unknown whether any part of the procedure was performed off-label or whether the patient was on anticoagulants.Pre-operative images were available, and planning and sizing information was provided.Ultimately, the patient had to undergo additional procedures to address the endoleak, but there was no evidence of stent detachment, inadequate barb engagement, aneurysm progression, or material fracture of the graft.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
MDR Report Key23631597
Report Number3005580113-2025-00071
Device Sequence Number16071661
Product Code MIH
UDI-Device Identifier10827002325514
UDI-Public(01)10827002325514(17)280820(10)AC1192413
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32551
Device Catalogue NumberZFEN-D-12-28-76-C
Device Lot NumberAC1192413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2025
Event Location Hospital
Date Report to Manufacturer11/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Date Report Sent to FDA11/24/2025